zbMATH — the first resource for mathematics

On the uniqueness for the Boussinesq system with non linear diffusion. (Sur l’unicité pour le système de Boussinesq avec diffusion non linéaire.) (French) Zbl 1156.35074
The author considers uniqueness problem for the 2D Boussinesq system (BS) with nonlinear diffusion, in critical spaces \[ \left\{ \begin{matrix} \partial_t \vec v+(\vec v \cdot \nabla) \vec v -\text{div}(2\mu(\theta){\mathcal M})+\nabla p=0,\\ \partial_t \theta+(\vec v \cdot \nabla )\theta =0,\\ \text{div}\;\vec v=0,\\ \left. \left(\vec v,\theta\right)\right| _{t=0}=\left(\vec v^0,\theta^0\right), \end{matrix} \right. \tag{B} \] where \({\mathcal M}\) is the strain tensor, \(\vec v=(v_1,v_2)\) is the velocity, \(p\) is the pressure and the kinematic viscosity \(\mu\) is a positive \(C^{\infty}\) function satisfying the uniform lower bound \[ 0<\underline{\mu}\leq \mu(s)\;\;\text{for any}\;s>0. \tag{visc} \] The main result is the following: provided that \( v^0_j\in \overset{.}{B}^{-1}_{\infty,1}({\mathbb R}^2) \cap L^2({\mathbb R}^2)\) for \(j=1,2\), with \(\vec v^{\;0}\) divergence-free and \(\theta^0\in \overset{.}{B}^{1}_{2,1}({\mathbb R}^2)\) and if \(\mu\) satisfies (visc), there exists \(\epsilon>0\) small enough such that if \[ \| \mu(\theta_0)-1\| _{L^{\infty}}\leq \epsilon\text{ and } \| \theta^0\| _{ \overset{.}{B}^{1}_{2,1}({\mathbb R}^2)}\leq \epsilon, \] then there exists a \(T(\theta^0,\vec{v}^{\;0})\) such that (B) has a unique solution \((\vec{v},\theta)\) satisfying \[ v_j\in C_b([0,T); \overset{.}{B}^{-1}_{\infty,1}({\mathbb R}^2)) \cap L^1([0,T);\overset{.}{B}^{-1}_{\infty,1}({\mathbb R}^2)) \cap L^{\infty}([0,T);L^2({\mathbb R}^2)) \cap L^2([0,T);\overset{.}{H}^{1}({\mathbb R}^2)), \] for \(j=1,2\) and \(\theta \in C_b([0,T);\overset{.}{B}^{1}_{2,1}({\mathbb R}^2)).\)

35Q35 PDEs in connection with fluid mechanics
Full Text: DOI
[1] Abidi, H., Equation de navier – stokes avec densité et viscosité variables dans l’espace critique, Rev. mat. iberoamericana, 23, 2, 537-586, (2007) · Zbl 1175.35099
[2] Abidi, H.; Hmidi, T., On the global well-posedness for Boussinesq system, J. differential equations, 233, 1, 199-220, (2007) · Zbl 1111.35032
[3] Bahouri, H.; Chemin, J.-Y., Équations d’ondes quasilinénaires et estimations de Strichartz, Amer. J. math., 121, 6, 1337-1377, (1999) · Zbl 0952.35073
[4] Bony, J.-M., Calcul symbolique et propagation des singularités pour LES équations aux dérivées partielles non linéaires, Annales scientifiques de l’école normale supérieure, 14, 209-246, (1981) · Zbl 0495.35024
[5] Chemin, J.-Y., Perfect incompressible fluids, (1998), Clarendon Press Oxford
[6] Chemin, J.-Y., Théorèmes d’unicité pour le système de navier – stokes tridimensionnel, Journal d’analyse mathématique, 77, 25-50, (1999) · Zbl 0938.35125
[7] Chemin, J.-Y.; Lerner, N., Flot de champs de vecteurs non-lipschitziens et équations de navier – stokes, J. differential equations, 121, 247-286, (1995) · Zbl 0878.35089
[8] Danchin, R., Density-dependent incompressible viscous fluids in critical spaces, Proc. roy. soc. Edinburgh sect. A, 133, 6, 1311-1334, (2003) · Zbl 1050.76013
[9] Danchin, R., The inviscid limit for density-dependent incompressible fluids, Ann. fac. sci. Toulouse math. (6), 15, 4, 637-688, (2006) · Zbl 1221.35295
[10] Danchin, R.; Paicu, M., LES théorèmes de Leray et de fujita – kato pour le système de Boussinesq partiellement visqueux, Bull. soc. math. France, 136, 2, 261-309, (2008) · Zbl 1162.35063
[11] Diaz, J.I.; Galliano, G., On the Boussinesq system with nonlinear thermal diffusion, Nonlinear anal., 30, 6, 3255-3263, (1997) · Zbl 0897.35065
[12] Diaz, J.I.; Galiano, G., Existence and uniqueness of solutions of the Boussinesq system with nonlinear thermal diffusion, Topol. methods nonlinear anal., 11, 1, 59-82, (1998) · Zbl 0916.35087
[13] Desjardins, B., Regularity results for two-dimensional flows of multiphase viscous fluids, Arch. rational mech. anal., 137, 135-158, (1997) · Zbl 0880.76090
[14] Hmidi, T.; Keraani, S., On the global well-posedness of the two-dimensional Boussinesq system with a zero diffusivity, Adv. differential equations, 12, 4, 461-480, (2007) · Zbl 1154.35073
[15] Hmidi, T.; Keraani, S., Incompressible viscous flows in borderline Besov spaces, Arch. ration. mech. anal., 189, 2, 283-300, (2008) · Zbl 1147.76014
[16] Leray, J., Etude de diverses équations intégrales non linéaires et de quelques problèmes que pose l’hydrodynamique, Journal de mathématiques pures et appliquées, 12, 1-82, (1933) · Zbl 0006.16702
[17] Lions, P.-L., Incompressible models, Mathematical topics in fluid dynamics, vol. 1, (1996), Oxford University Press
[18] Meyer, Y., Ondelettes et opérateurs, tome 3, (1991), Hermann Paris
[19] Milhaljan, J.M., A rigorous exposition of the Boussinesq approximations applicable to a thin layer of fluid, Astron. J. (3), 136, 1126-1133, (1962)
[20] Peetre, J., New thoughts on Besov spaces, Duke university mathematical series, vol. 1, (1976), Durham N.C. · Zbl 0356.46038
[21] Runst, T.; Sickel, W., Sobolev spaces of fractional order, Nemytskij operators, and nonlinear partial differential equations, De gruyter series in nonlinear analysis and applications, vol. 3, (1996), Walter de Wruyter and Co. Berlin · Zbl 0873.35001
[22] Vishik, M., Hydrodynamics in Besov spaces, Arch. rational mech. anal., 145, 197-214, (1998) · Zbl 0926.35123
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.